# SDR FDEA201111144921

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: B5327069920000
- Condition: Cracked
- Location: Mdcc Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242GJ AFT METAL RETAINER HAS 3 EA CRACKS.  240 ZONE, R & R RETAINER ON FLOORBOARD 242GJ IAW SRM 51-40-21.
